Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Renal failure, liver problems require drainage. Constant vomiting some hard substance. Recommendations?

Hi, my father is very ill with renal failure and various other complications including major liver problems which requires drainage monthly. He has been in hospital lots of times and recently in HDU. He is now constantly vomiting a spaggetti like substance, where he can actually pull it out of himself. What do you think this could be as the Doctors do not seem to be able to find the cause?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic.Thank you for the query.
renal and liver failure usually cause refracter vomiting and this is hardly teratable but there are certain medicines which can help so consult your doctor about it. He should also change dietary habbits,eat easier food more frequently but in smaller meals. also he should do frequent liver and kindey functional tests because high urea and creatinin elevels can cause excessive vomiting and nausea.
Wish you good health. Regards
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor